# SDR DL72L953492

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 334102486
- Condition: Discharged
- Location: Cabin
- Part time: 40,188 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER C-2, CARGO EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK, OPERATION NORMAL.
